Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Cremona involutions determined by two line congruences


Author: Edwin J. Purcell
Journal: Bull. Amer. Math. Soc. 47 (1941), 596-601
DOI: https://doi.org/10.1090/S0002-9904-1941-07516-6
Cited work: Bull. Amer. Math. Soc., Volume 46, Number 4 (1940), 339--344
MathSciNet review: 0004486
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1941-07516-6

American Mathematical Society